# SDR UF6A990556

- Difficulty date: May 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855AW
- Make and model: Bag ATP
- Aircraft serial: 2029
- Engine: Pwa PW126A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Smoking
- Location: Nr 2
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ORD - FLT 5702 - SMOKE EMANATING FROM THE NR 2 ENGINE ON TAXI IN FROM LANDING.  MAINTENANCE PERFORMED DRY MOTOR OF ENGINE AND NORMAL ENGINE RUNS WITH NO DEFECTS NOTED.  SYSTEM OPS CHECKED GOOD.  (M)
